# SDR IPXA2022072703486

- Difficulty date: July 24, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 52,178 hours, 8,178 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R MCDU WENT BLACK IN FLIGHT.JETTISON OF 100KLBS OF FUEL AND RETURNED TO SZX.AFTER LANDING AND POWER TRANSFER TO APU MCDU CAME BACK DEFER C MCDU PER MEL 34-61-2-1.ACCOMPLISHED OPS CHECK OF CTR CDU.OPS CK GOOD.747AMM 34-61-02-404-022.THIS CLEARS T3F18E000FY3R.PLACARD REMOVED.NO DMP
